# SDR AU001075

- Difficulty date: November 2, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 BRAKE MOUNT HOLE LOCATED AT THE 2 O CLOCK POSITION, NR 2 BRAKE MOUNT FLANGE HOLE LOCATED AT THE 11 O CLOCK POSITION AND NO4BRAKE MOUNT FLANGE HOLE LOCATED AT THE 10 O CLOCK POSITION ALLCONTAINED FRETTING CORROSION. FOUND DURING INSPECTION IAW AD/B737/140.
